Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extension of operator valued set functions with finite semivariation.


Author: P. W. Lewis
Journal: Proc. Amer. Math. Soc. 22 (1969), 563-569
MSC: Primary 28.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0245755-7
MathSciNet review: 0245755
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dinculeanu, Vector Measures, Pergamon Press, Berlin, 1967. MR 0206190 (34:6011b)
  • [2] N. Dunford, and J. Schwartz, Linear Operators, Part 1, Interscience, New York, 1958.
  • [3] R. J. Easton, and D. H. Tucker, A generalized Lebesgue-type integral, Abstract 642-153, Notices Amer. Math. Soc. 14 (1967), 108.
  • [4] P. W. Lewis, Concerning extensions of certain set functions, Abstract 656-49, Notices Amer. Math. Soc. 15 (1968), 517.
  • [5] H. L, Royden, Real analysis, Macmillan, New York, 1966. MR 0151555 (27:1540)
  • [6] D. H. Tucker, A representation theorem for a continuous linear transformation on a space of continuous functions, Proc. Amer. Math. Soc. 16 (1965), 946-954 MR 0199722 (33:7865)
  • [7] D. J. Uherka and D. H. Tucker, A Riesz representation theorem, Abstract 610-18, Notices Amer. Math. Soc. 11 (1964), 313.
  • [8] S. G. Wayment, Absolute continuity and the Radon theorem, Abstract 656-51, Notices Amer. Math. Soc., 15 (1968), 517; Ph. D. Thesis, University of Utah.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.50

Retrieve articles in all journals with MSC: 28.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245755-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society